Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Yasari

Severe irritation Accutane week 1

Recommended Posts

Hello, I am on Accutane day 7. My skin started to itch and feel extremely irritated about day 4. It hurts so bad to the point I feel like crying. It has been hurting nonstop for 3 days and honestly am thinking of quitting the meds because the pain is so unbearable. I literally look like I got severely sun burnt and I haven’t even been out in the sun. I started using a soothing moisturizer and face wash tonight, I’m hoping it calms down because otherwise I don’t think I can’t keep putting up with this pain. My skin is still really oily it just feels a little tight. Anyone have any advice? Please help!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×